Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
213 Posts
Discussion Starter · #1 ·
Well, I visited my psychiatrist this past Friday and spun the wheel of anti-depressants. This time it came up on Remeron.Effexor wasn't cutting it with depression and was starting not to be as effective on anxiety. So, the doctor has me on 3 mg Klonopin daily, Xanax as needed, and I'm going to start slowly weaning off the Effexor in a day or so.The Remeron is a dissolvable tablet you put on your tongue and is supposed to be good for increasing serotonin and adrenaline levels plus allowing you to sleep better instead of how Effexor can cause insomnia. The doctor also said that if I have a horrible time getting off Effexor, I can piggyback 37.5 mg Effexor along with the Remeron. Sounds pretty good so far.Has anyone been on Remeron and how did they fare? Please reply!
 

·
Registered
Joined
·
2 Posts
Hi Tummy Troubles,I took Remeron for a short while (about 5 months...maybe 6). I liked it very much. It will definitely not keep you up - it's somewhat sedating. Some people take a while to get use to it before the "sleepy" feeling goes away - I myself never felt that.It also makes you hungrier than normal...but nothing that isn't controlable.It tends to slow bowel movements, so if you're a D type, then this may be a good choice.New Rope
 

·
Registered
Joined
·
47 Posts
I tried Remeron for only two weeks and then went off if because of tiredness, over anxious and feeling crappy. When I went off it I have tremors for 1 week. I stay away from all serontin meds because of these side effects. I'm very sensitive to all meds.
 

·
Registered
Joined
·
107 Posts
I've been hearing a lot about remeron on this board lately.I guess it's worth the try,because I have symptoms of depression and anxiety and I'm ibs-D.bUT LIKE YOU,DUCKDIVE= I am very sensitive to meds.I can't even handle the birth control pill.feels like I'm taking poison when I try anti-depressants...or other things...errrghh
 

·
Registered
Joined
·
56 Posts
I was taking Remeron with my bi polar meds but ran out. I don't think I will go back on them as they made me eat like a piggy. Gained alot of weight really quickly. As for the sleep aspect, nothing really helps. I also have strange reactions to drugs, usually the opposite of what they are supposed to do.
 

·
Registered
Joined
·
213 Posts
Discussion Starter · #7 ·
I haven't visited this forum in a bit so I didn't notice my Remeron post had resurfaced. That was back in April, I noticed, so here's my update:The stuff was HORRID! With a capital H! Absolutely a nightmare!I was so sedated by this stuff that it took 3 full days for me to recover my senses. All I wanted to do was sleep, I felt like someone had drugged me, and was very dizzy.Thank God I'm back on Effexor at a higher dose and am doing just fine. I wouldn't recommend Remeron to anyone, based on my experiences. Effexor is a much better drug all-around - I think you just have to get the dosing right.Good luck to any of you who try Remeron. I'm interested to hear if you actually can tolerate it. My experience was a total nightmare.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top